MathSciNet Relay Station
MathSciNet bibliographic data
MR965871 35K55
Hale, Jack K.; Sakamoto, Kunimochi Existence and stability of transition layers. Japan J. Appl. Math. 5 (1988), no. 3, 367–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement